Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2004, Issue 3, Pages 197-211
http://dx.doi.org/10.1155/S1048953304311020

The fundamental solutions for fractional evolution equations of parabolic type

Department of Mathematics, Faculty of Science, Alexandria University, Alexandria, Egypt

Received 19 November 2003; Revised 22 May 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [60 citations]

The following is the list of published articles that have cited the current article.

  • H. M. Srivastava, Shy-Der Lin, Yi-Ting Chao, and Pin-Yu Wang, “Explicit solutions of a certain class of differential equations by means of fractional calculus,” Russian Journal of Mathematical Physics, vol. 14, no. 3, pp. 357–365, 2007. View at Publisher · View at Google Scholar
  • Pin-Yu Wang, Shy-Der Lin, and H.M. Srivastava, “Explicit solutions of Jacobi and Gauss differential equations by means of operators of fractional calculus,” Applied Mathematics and Computation, vol. 199, no. 2, pp. 760–769, 2008. View at Publisher · View at Google Scholar
  • Mahmoud M. El-Borai, “Exact solutions for some nonlinear fractional parabolic partial differential equations,” Applied Mathematics and Computation, vol. 206, no. 1, pp. 150–153, 2008. View at Publisher · View at Google Scholar
  • Hamdy M. Ahmed, “On Some Fractional Stochastic Integrodifferential Equations in Hilbert Space,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, pp. 1–8, 2009. View at Publisher · View at Google Scholar
  • Ravi P. Agarwal, Mohammed Belmekki, and Mouffak Benchohra, “A Survey on Semilinear Differential Equations and Inclusions Involving Riemann-Liouville Fractional Derivative,” Advances in Difference Equations, vol. 2009, pp. 1–47, 2009. View at Publisher · View at Google Scholar
  • Mahmoud M. El-Borai, Khairia El-Said El-Nadi, and Eman G. El-Akabawy, “On some fractional evolution equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1352–1355, 2010. View at Publisher · View at Google Scholar
  • Ravi P. Agarwal, Bruno de Andrade, and Claudio Cuevas, “Weighted pseudo-almost periodic solutions of a class of semilinear fractional differential equations,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 3532–3554, 2010. View at Publisher · View at Google Scholar
  • Mohammed Belmekki, and Mouffak Benchohra, “Existence results for fractional order semilinear functional differential equations with nondense domain,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 2, pp. 925–932, 2010. View at Publisher · View at Google Scholar
  • RaviP Agarwal, Brunode Andrade, and Claudio Cuevas, “On Type of Periodicity and Ergodicity to a Class of Fractional Order Differential Equations,” Advances in Difference Equations, vol. 2010, no. 1, pp. 179750, 2010. View at Publisher · View at Google Scholar
  • HamdyM Ahmed, “Boundary Controllability of Nonlinear Fractional Integrodifferential Systems,” Advances in Difference Equations, vol. 2010, no. 1, pp. 279493, 2010. View at Publisher · View at Google Scholar
  • Ravi P. Agarwal, Bruno de Andrade, and Claudio Cuevas, “On Type of Periodicity and Ergodicity to a Class of Fractional Order Differential Equations,” Advances in Difference Equations, vol. 2010, pp. 1–26, 2010. View at Publisher · View at Google Scholar
  • Hamdy M. Ahmed, “Boundary Controllability of Nonlinear Fractional Integrodifferential Systems,” Advances in Difference Equations, vol. 2010, pp. 1–10, 2010. View at Publisher · View at Google Scholar
  • JinRong Wang, Yong Zhou, Wei Wei, and Honglei Xu, “Nonlocal problems for fractional integrodifferential equations via fractional operators and optimal controls,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1427–1441, 2011. View at Publisher · View at Google Scholar
  • Jinrong Wang, and Yong Zhou, “Time optimal control problem of a class of fractional distributed systems,” International Journal of Dynamical Systems and Differential Equations, vol. 3, no. 3, pp. 363–382, 2011. View at Publisher · View at Google Scholar
  • JinRong Wang, Yong Zhou, and Milan Medved, “On the Solvability and Optimal Controls of Fractional Integrodifferential Evolution Systems with Infinite Delay,” Journal of Optimization Theory and Applications, vol. 152, no. 1, pp. 31–50, 2011. View at Publisher · View at Google Scholar
  • JinRong Wang, and Yong Zhou, “Existence and controllability results for fractional semilinear differential inclusions,” Nonlinear Analysis: Real World Applications, vol. 12, no. 6, pp. 3642–3653, 2011. View at Publisher · View at Google Scholar
  • JinRong Wang, Yong Zhou, and W. Wei, “A class of fractional delay nonlinear integrodifferential controlled systems in Banach spaces,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 10, pp. 4049–4059, 2011. View at Publisher · View at Google Scholar
  • JinRong Wang, and Yong Zhou, “Study of an Approximation Process of Time Optimal Control for Fractional Evolution Systems in Banach Spaces,” Advances in Difference Equations, vol. 2011, no. 1, pp. 385324, 2011. View at Publisher · View at Google Scholar
  • Fei Xiao, “Nonlocal Cauchy Problem for Nonautonomous Fractional Evolution Equations,” Advances in Difference Equations, vol. 2011, pp. 1–17, 2011. View at Publisher · View at Google Scholar
  • Jia Mu, “Monotone Iterative Technique for Fractional Evolution Equations in Banach Spaces,” Journal of Applied Mathematics, vol. 2011, pp. 1–13, 2011. View at Publisher · View at Google Scholar
  • Fang Li, “Solvability of Nonautonomous Fractional Integrodifferential Equations with Infinite Delay,” Advances in Difference Equations, vol. 2011, pp. 1–18, 2011. View at Publisher · View at Google Scholar
  • Jia Mu, “Perturbation Results and Monotone Iterative Technique for Fractional Evolution Equations,” Abstract and Applied Analysis, vol. 2011, pp. 1–18, 2011. View at Publisher · View at Google Scholar
  • Michal Fec̆kan, JinRong Wang, and Yong Zhou, “Controllability of Fractional Functional Evolution Equations of Sobolev Type via Characteristic Solution Operators,” Journal of Optimization Theory and Applications, vol. 156, no. 1, pp. 79–95, 2012. View at Publisher · View at Google Scholar
  • Saïd Abbas, Mouffak Benchohra, Gaston M. N'Guérékata, Saïd Abbas, Mouffak Benchohra, and Gaston M. N’Guérékata, “Impulsive Partial Hyperbolic Functional Differential Equations,” Topics in Fractional Differential Equations, vol. 27, pp. 171–249, 2012. View at Publisher · View at Google Scholar
  • JinRong Wang, Yong Zhou, and Wei Wei, “Optimal feedback control for semilinear fractional evolution equations in Banach spaces,” Systems & Control Letters, vol. 61, no. 4, pp. 472–476, 2012. View at Publisher · View at Google Scholar
  • Arnaud Heibig, “Existence of Solutions for a Fractional Derivative System of Equations,” Integral Equations and Operator Theory, vol. 72, no. 4, pp. 483–508, 2012. View at Publisher · View at Google Scholar
  • JinRong Wang, and Yong Zhou, “Complete controllability of fractional evolution systems,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 11, pp. 4346–4355, 2012. View at Publisher · View at Google Scholar
  • Jie Xin, and Jin Rong Wang, “Cauchy problem on fractional integro-differential evolution equations with infinite delay in fractional power space,” International Journal of Dynamical Systems and Differential Equations, vol. 4, no. 4, pp. 363–378, 2012. View at Publisher · View at Google Scholar
  • Jinrong Wang, and Wei Wei, “Nonlinear delay integrodifferential systems with Caputo fractional derivative in infinite-dimensional spaces,” Annales Polonici Mathematici, vol. 105, no. 3, pp. 209–223, 2012. View at Publisher · View at Google Scholar
  • Jia Mu, and Hongxia Fan, “Positive Mild Solutions of Periodic Boundary Value Problems for Fractional Evolution Equations,” Journal of Applied Mathematics, vol. 2012, pp. 1–13, 2012. View at Publisher · View at Google Scholar
  • Jia Mu, and Yongxiang Li, “Periodic Boundary Value Problems for Semilinear Fractional Differential Equations,” Mathematical Problems in Engineering, vol. 2012, pp. 1–16, 2012. View at Publisher · View at Google Scholar
  • Gani Tr. Stamov, and Ivanka M. Stamova, “Almost periodic solutions for impulsive fractional differential equations,” Dynamical Systems, pp. 1–14, 2013. View at Publisher · View at Google Scholar
  • He Yang, and Yue Liang, “Positive Solutions for the Initial Value Problem of Fractional Evolution Equations,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • N. I. Mahmudov, “Approximate Controllability of Fractional Sobolev-Type Evolution Equations in Banach Spaces,” Abstract and Applied Analysis, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Fang Li, “Existence for Nonautonomous Fractional Integrodifferential Equations with Nonlocal Conditions,” Abstract and Applied Analysis, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • Yue Liang, Yu Ma, and Xiaoyan Gao, “Positive Solutions for the Initial Value Problems of Fractional Evolution Equation,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • A. V. Glushak, and H. K. Avad, “On the Solvability of an Abstract Differential Equation of Fractional Order with a Variable Operator,” Journal of Mathematical Sciences, 2014. View at Publisher · View at Google Scholar
  • Pengyu Chen, Yongxiang Li, Qiyu Chen, and Binhua Feng, “On the initial value problem of fractional evolution equations with noncompact semigroup,” Computers & Mathematics with Applications, 2014. View at Publisher · View at Google Scholar
  • Xue Pan, Xiuwen Li, and Jing Zhao, “Solvability and Optimal Controls of Semilinear Riemann-Liouville Fractional Differential Equations,” Abstract and Applied Analysis, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar
  • Shengquan Liang, and Rui Mei, “Existence of mild solutions for fractional impulsive neutral evolution equations with nonlocal conditions,” Advances in Difference Equations, vol. 2014, no. 1, 2014. View at Publisher · View at Google Scholar
  • Jinrong Wang, Michal Fečkan, and Yong Zhou, “Controllability of Sobolev type fractional evolution systems,” Dynamics of Partial Differential Equations, vol. 11, no. 1, pp. 71–87, 2014. View at Publisher · View at Google Scholar
  • Xi Fu, Xiaoyou Liu, and Bowen Lu, “On a new class of impulsive fractional evolution equations,” Advances in Difference Equations, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • Lingzhong Zhang, and Yue Liang, “Monotone iterative technique for impulsive fractional evolution equations with noncompact semigroup,” Advances in Difference Equations, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • Madhukant Sharma, and Shruti Dubey, “Controllability of nonlocal fractional functional differential equations of neutral type in a Banach space,” International Journal of Dynamical Systems and Differential Equations, vol. 5, no. 4, pp. 302–321, 2015. View at Publisher · View at Google Scholar
  • Liang Lu, Zhenhai Liu, Wei Jiang, and Jinlian Luo, “Solvability and optimal controls for semilinear fractional evolution hemivariational inequalities,” Mathematical Methods in the Applied Sciences, 2016. View at Publisher · View at Google Scholar
  • Madhukant Sharma, and Shruti Dubey, “Analysis of Fractional Functional Differential Equations of Neutral Type with Nonlocal Conditions,” Differential Equations and Dynamical Systems, 2016. View at Publisher · View at Google Scholar
  • Yong Zhou, JinRong Wang, and Lu Zhangpp. 1–367, 2016. View at Publisher · View at Google Scholar
  • Yong Zhoupp. 1–283, 2016. View at Publisher · View at Google Scholar
  • Fudong Ge, and YangQuan Chen, “Extended Luenberger-type observer for a class of semilinear time fractional diffusion systems,” Chaos, Solitons & Fractals, 2017. View at Publisher · View at Google Scholar
  • Pengyu Chen, Xuping Zhang, and Yongxiang Li, “Study on fractional non-autonomous evolution equations with delay,” Computers & Mathematics with Applications, 2017. View at Publisher · View at Google Scholar
  • Haide Gou, and Baolin Li, “Study a class of nonlinear fractional non-autonomous evolution equations with delay,” Journal of Pseudo-Differential Operators and Applications, 2017. View at Publisher · View at Google Scholar
  • Kamalendra Kumar, and Rakesh Kumar, “Boundary controllability of delay differential systems of fractional order with nonlocal condition,” Journal of Applied Nonlinear Dynamics, vol. 6, no. 4, pp. 465–472, 2017. View at Publisher · View at Google Scholar
  • Pengyu Chen, Xuping Zhang, and Yongxiang Li, “Fractional non-autonomous evolution equation with nonlocal conditions,” Journal of Pseudo-Differential Operators and Applications, 2018. View at Publisher · View at Google Scholar
  • Haide Gou, and Baolin Li, “Study on the mild solution of Sobolev type Hilfer fractional evolution equations with boundary conditions,” Chaos, Solitons & Fractals, vol. 112, pp. 168–179, 2018. View at Publisher · View at Google Scholar
  • Haide Gou, and Baolin Li, “Existence results for Hilfer fractional evolution equations with boundary conditions,” Journal of Pseudo-Differential Operators and Applications, 2018. View at Publisher · View at Google Scholar
  • M.M. El-Borai, K. El-S. El-Nadi, H.M. Ahmed, H. M. El-Owaidy, A.S. Ghanem, and R. Sakthivel, “Existence and stability for fractional parabolic integro-partial differential equations with fractional Brownian motion and nonlocal condition,” Cogent Mathematics & Statistics, vol. 5, no. 1, 2018. View at Publisher · View at Google Scholar
  • Yongxiang Li, and Xuping Zhang, “Fractional retarded evolution equations with measure of noncompactness subjected to mixed nonlocal plus local initial conditions,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 19, no. 1, pp. 69–81, 2018. View at Publisher · View at Google Scholar
  • Haide Gou, and Baolin Li, “Study on Sobolev type Hilfer fractional integro-differential equations with delay,” Journal of Fixed Point Theory and Applications, vol. 20, no. 1, 2018. View at Publisher · View at Google Scholar
  • Baolin Li, and Haide Gou, “Existence of mild solutions for Sobolev-type Hilfer fractional evolution equations with boundary conditions,” Boundary Value Problems, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar
  • Fudong Ge, YangQuan Chen, Chunhai Kou, Fudong Ge, YangQuan Chen, and Chunhai Kou, “Regional Controllability,” Regional Analysis of Time-Fractional Diffusion Processes, pp. 45–120, 2018. View at Publisher · View at Google Scholar